Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

121 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes dizziness and head spinning?

Answered by
Dr.
Dr. Rakesh Madhyastha

Nephrologist

Practicing since :2009

Answered : 4361 Questions

default
Posted on Tue, 19 Aug 2014 in Ear, Nose and Throat Problems
Question: Last night I had a severe dizziness and head spinning a specially when changing positions
doctor
Answered by Dr. Rakesh Madhyastha 34 minutes later
Brief Answer:
Positional Vertigo

Detailed Answer:
Hello

Thanks for the query

From the short history you have given me I think its positional vertigo however to understand the issue better I need a few more details

1. Is the dizziness worse after closing eyes?
2. Did you suffer from a upper respiratory infection like cold or sore throat recently?
3. Is there ringing in the ear?
4. Please mention any medication you are currently

Please get back to me, I am awaiting your reply

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rakesh Madhyastha 1 hour later
I am taking Lipitor and Diavan and Omerprazol
no ringing in the ears.
Dizziness is not worse after closings eyes.
Did not suffer from any infections recently, but have an occasional choking cough lately that goes away
doctor
Answered by Dr. Rakesh Madhyastha 5 hours later
Brief Answer:
Benign Paraxoysmal Positional Vertigo

Detailed Answer:
Hello

Thanks for getting back

From the history you have given it looks like you have benign paroxysmal positional vertigo.
I suggest you to do the following

1. Tab Betahistidine 8 mg three times a day should settle it down in three days time
2. Avoid making quick movements of the head
3. Avoid heights, driving or swimming
4. If the symptoms dont settle down in 2 to 3 days time then I suggest you meet an ENT specialist for examination

I hope I was of help, if you have any further queries please get back to me

I wish you good health and a speedy recovery

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on  Lipitor

doctor1 MD

i TAKE WARFARIN FOR AN ARTIFICAL HEART VALVE I HAVE HAD FOR 20 YEARS. i AM WANTING TO TAKE A PILL THAT HAS POMEGRANATE, ACAI BERRY, GREEN TEA, GOJI BERRY AND RESVERATROL IN IT TO HELP LOSE WEIGHT. THE BERRIES HAVE HAVE AN ANTIOXADENT ORAC RATING OF 8687 THE HIGHEST O OF ANY FOOD AND 12.6 TIMES THE ANTIOXIDANT RATING OF ACAI BERRIES. IT IS CALLED mAQUI-6. IT IS JUST A BALANCE OF 1 PILL AT MEAL TIME AND I WOULD REALLY LIKE TO TRY IT. IT IS A SLOW WEIGHT LOSE PROGRAM WITH WALKING A NO MORE THAN 2 LBS A WEEK OR LESS. I KNOW ALOT OF THESE DON'T WORK OR ARE NOT GOOD FOR YOU BUT NEITHER IS 35 LBS OVER WEIGHT WITH HEART DISEASE. I HAVE TRIED WEIGHT WATCHERS AND LA WEIGHT LOSS. I AM AMOST 60 AND DO NOT HAVE HIGH BLOOD PRESSURE. I TAKE 2 MG. COUNEDAN AND LIPITOR.. I WOULD APPRECIATE YOUR IN PUT.

doctor1 MD

Dear colleaggues, I'm Ingrid Hilman, MD, 58 years. had my stenting on 17 Feb, 3 stents in LAD and RCA.

Since 2 weeks ago, I develop severe headaches, esp during the iningt or when I wake up in the morning and also palpitation (heart rate > 90). I feel weak during palpitation. I do not have hypertension (my BP is between 90-110 and 70-80). I do not have obesity, smoking habits, my lab is pretty good only LDL 100.

Is this because of the herbresser that I take 3 times a day?

Other drug that I take;

- Aspirin 1 x 100 mg

- Plavix 1 x 75 mg

- Lipitor 1 x 10 mg.

Appreciate your inputs on my above complaints. Thank you very much

doctor1 MD

My father had a heart attack 4 months ago in Russia and after unsuccessful angeoplasty attempt, his emergency doctor had treated him beside other things with Plaviks, Lipitor, Metoprolol-all of which he continues to take todate. Cardio-care is no longer available to him, and he is under immence muscle weakness and pain. His blood test established high levels of creatine. What is his best plan to balance between his heart medications and other health concerns? Can he stop the cholesterol drug and replace it with something else? Thank you for your help.

                                                                 

doctor1 MD

what do they do to prevent urinary incontinence in a patient who is going to have a colonoscopy?

patient is a female who will be 80 in may, about 5'4" and weighs about 118 lbs. Is on night oxygen. Has copd, takes lipitor for high cholesterol, bp meds, prilosec for gerd and fortical for osteoporosis.

doctor1 MD

I have had a chronic sore throat wit he feeling of a lump in my pharynx for about twelve weeks. No cough , no taste of blood. I have had episodes of GERD on a sporadic basis. My voice is affected. I take Lipitor and lisinipril daily.

doctor1 MD

Hello, I am a 64 year old healthy male. For more then 25 years I have been taking statins for high cholesterol , lipitor and others however now I am using repatha injection once a month to keep my cholesterol low. Now over the course of these...

doctor1 MD

I am a healthy 79 year old male 5foot 10 190 pounds.i exercise daily and do moderate farm chores.beginning within a week after beginning Lipitor there has feen a nearly total loss of libido. Is there a connection?